# SDR AALA201507219013

- Difficulty date: July 4, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 CHECK, LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FRAME 64 - 66 AT Y1292.  REPLACED SEAT RAIL IAW SRM 51-72-11, 51-42-11 & DWG D53472815.
